g29 Posted November 13, 2012 Report Share Posted November 13, 2012 Hello guys. First of all, sorry for my english as is not my native lenguage. I have HPPD for 7 years. I was an old member of the old hppdonline forum... I've been taking Hydroxyzine for two days for sleep and for Klonopin withdrawal (I've been struggling with a serious addiction during many years). Hydroxyzine relax me, make me very sleepy and helps with my insomnia but the trailing vision is definitely much worse. In fact, I was not even noticing the trails (I don't know if I got used to it or if they were gone), Now they are as agressive as the first day when I got HPPD. As always, I'm afraid of make this permanently worse. Does anyone know if this kind of medications can permanently worsen HPPD? Or should this be temporary? I don't know if I should stop taking this. Of course I don't want to run any risk. I would apreciate any comments or advice.... Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now